# SDR TRBA2011353002

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 23,017 hours, 26,703 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: SM150D19
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LT EMERGENCY BATTERY "ESI" DOESN'T ILLUMINATE WHEN BATTERY SWITCH ON, LIGHT DOES FUNTION WHEN TEST. THE ACFT WAS REMOVED FROM SERVICE.  R & R CONTACTOR FIN 52PA IAW JIC 24-00-00. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
